# SDR AWXA200501255

- Difficulty date: September 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6520726
- Part serial: NSN
- Condition: Corroded
- Location: Bs 400-450
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C20 FOUND INTERGRANULAR CORROSION ON FORWARD BAG PIT THRESHOLD SILL WEB FROM BS 400 TO BS 450 AND FROM BL 28R TO BL 48R.  MAINTENANCE REMOVED WEB AND FABRICATED NEW WEB IAW BOEING 737-300 SRM 51-30-01.  INSTALLED WEB IN THE FORWARD BAG PIT FROM BS 400 TO BS 450 AND FROM BL 28R TO BL 48R IAW BOEING 737-300 SRM 51-20-01.
